Alert archive / Louisiana / Tornado Warnings in 2017
Tornado Warning 51, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 2, 2017, 5:50 PM CDT for Grant Parish, LaSalle Parish, Louisiana. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 5:50 PM CDT (22:50 UTC)
- Expired
- Apr 2, 2017, 6:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Grant Parish, LA, LaSalle Parish, LA
The radar
The Ft Polk radar (KPOE), 76 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:10 PM CDT | TSTM WND DMG | 5 Se Pollock, LA | TREE ON A HOME ON WALKER FERRY ROAD NEAR THE GRANT LASALLE PARISH LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 1:34 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2197 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 19.3
The text
As transmitted.
743
WFUS54 KSHV 022250
TORSHV
LAC043-059-022330-
/O.NEW.KSHV.TO.W.0051.170402T2250Z-170402T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
550 PM CDT SUN APR 2 2017
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Grant Parish in north central Louisiana...
Southwestern La Salle Parish in north central Louisiana...
* Until 630 PM CDT
* At 550 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Timber Trails, or 8 miles northeast of Boyce,
moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Grant and southwestern La Salle Parishes, including
the following locations: Pollock, Dry Prong, Fishville, Rogers and
Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3142 9216 3147 9216 3148 9218 3147 9219
3148 9221 3139 9263 3152 9267 3171 9222
3142 9213
TIME...MOT...LOC 2250Z 254DEG 28KT 3146 9255
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
351 follow-up statement
161
WWUS54 KSHV 022317
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
617 PM CDT SUN APR 2 2017
LAC043-059-022330-
/O.CON.KSHV.TO.W.0051.000000T0000Z-170402T2330Z/
Grant LA-La Salle LA-
617 PM CDT SUN APR 2 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL GRANT AND SOUTHWESTERN LA SALLE PARISHES...
At 617 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Midway, or 18 miles northeast of
Pineville, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Rogers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3142 9216 3149 9216 3147 9229 3165 9235
3171 9222 3142 9213
TIME...MOT...LOC 2317Z 242DEG 33KT 3158 9229
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
35What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:14 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 2, 4:14 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
414 PM CDT Sun Apr 2 2017
.DISCUSSION...
Extreme intense rotating tstms movg east across northern LA with
more marginally svr storms movg across sw AR. Keeping pops in
areawide this eve for any possible convection with cold front just
to the west. If nothing develops, an early eve update will most
likely reflect this. Also cancelled tor watch 109 in effect until
6 pm as storms have just cleared out of that entire area, with
areas covered by tor watch 110 remaining under the gun. A short
wave mid week will skirt northern portions of the area and a few
stg storms possible, mainly tue eve. Thereafter, a cooler and
drier airmass in place for remainder of the week, with rainfree
conditions expected thru the upcoming weekend as well./VII/.
&&
.PREV DISCUSSION... /issued 239 PM CDT Sun Apr 2 2017/
AVIATION...
For the 02/18Z terminal forecast, will prevail IFR/MVFR flight
categories through the end of the period, and for the afternoon
and into the evening include showers and thunderstorms prevailing
or tempo/d. Storms look to end before 03/06Z with possible
showers into the hours mainly over the N LA and S Central Ar
sites. VFR will return after the end of the forecast period.
Surface winds will be South to Southeast 10 to 20 knots with
higher gusts especially in and near thunderstorms, shifting to
the Southwest and West with frontal passage overnight. /06/
PREV DISCUSSION... /issued 204 PM CDT Sun Apr 2 2017/
DISCUSSION...
PDS TOR WATCH has been issued until 9 pm for most of north LA and
east Texas lakes. Rotating storm trend continues on uptick across
that area
PREV DISCUSSION... /issued 1107 AM CDT Sun Apr 2 2017/
DISCUSSION...
Tor watch issued for area until 7 pm, basically along and south
of I-20. SPC has also upgraded a portion of this area to high risk
for svr wx as well. As evident from looking at SHV 12z raob which
was not even indicative of tstms due to lack of instability and
moisture, and current widespread stg/svr storms in area attm, this
event is rapidly unfolding. LCH 12z sounding does show a blend of
stg instability and very high low lvl shear, which has translated
nwd with advancing warm front. Dewpoints have risen into upper
60s south and still upper 50s north. SE winds over gulf sustained
25 kts thus moisture advection will continue. Rain totals already
one to two inches east TX and nw LA with a lot more rainfall come,
likely verifying flash flood watch in effect thru the
overnight. /VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 61 77 56 84 / 70 20 0 10
MLU 66 79 56 83 / 80 30 0 10
DEQ 57 73 51 80 / 50 20 0 20
TXK 58 73 54 82 / 60 20 0 10
ELD 62 75 54 83 / 70 30 10 10
TYR 58 77 56 83 / 50 10 0 0
GGG 58 77 56 85 / 60 10 0 0
LFK 59 82 57 86 / 70 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Flash Flood Watch through Monday morning for LAZ001>006-010>014-
017>022.
OK...None.
TX...Flash Flood Watch through Monday morning for TXZ124>126-136>138-
149>153-165>167.
&&Hazardous weather outlook, Apr 2, 2:16 PM CDT, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 216 PM CDT Sun Apr 2 2017 LAZ001>004-TXZ136>138-149>151-031930- Caddo-Bossier-Webster-Claiborne-Smith-Gregg-Harrison-Cherokee- Rusk-Panola- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of northwest Louisiana and northeast Texas. .DAY ONE...This Afternoon and Tonight... ...TORNADO WATCH IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING... There is a moderate to high risk of severe thunderstorms this afternoon and tonight. Multiple rounds of supercell thunderstorms are expected to develop this afternoon and evening. Strong to violent Tornadoes, damaging winds, large hail, and very frequent cloud to ground lightning, are all possible. These thunderstorms may also produce very high rainfall rates during a short amount time. This could result in localized rainfall amounts of 4 inches or more, which could lead to flash flooding. Therefore, a Flash Flood Watch is in effect. The severe weather and flooding threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for a large portion of this afternoon into the overnight hours. ARZ059>061-070>073-TXZ096-097-108>112-031930- Little River-Hempstead-Nevada-Miller-Lafayette-Columbia-Union- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...southwest Arkansas and northeast Texas. .DAY ONE...This Afternoon and Tonight... This is an Enhanced Risk of severe thunderstorms across portions of southwest Arkansas and extreme northeast Texas. Multiple rounds of strong to severe thunderstorms are expected to develop this afternoon and evening. Damaging winds and large hail are possible in stronger storms, along with a possible increased threat of tornadoes as the day progresses. Very heavy rainfall may also result in ponding of water on roadways and in low lying areas. The severe weather threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon into into the overnight hours. ARZ050-051-OKZ077-031930- Sevier-Howard-McCurtain- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas and southeast Oklahoma. .DAY ONE...This Afternoon and Tonight... This is a Slight Risk of severe thunderstorms across Southeast Oklahoma and adjacent portions of extreme Southwest Arkansas today through early Monday morning. Damaging winds and large hail are possible in stronger storms later into the afternoon, along with a possible increased threat of tornadoes by evening. Very heavy rainfall may also result in ponding of water on roadways and in low lying areas. The severe weather threat will diminish from west to east after midnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation may possibly be needed late this afternoon into the overnight hours. TXZ124>126-031930- Wood-Upshur-Marion- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of northeast Texas. .DAY ONE...This Afternoon and Tonight... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING... There is an enhanced risk of severe thunderstorms this afternoon and evening for the area. Multiple rounds of supercell thunderstorms are expected to develop. Damaging winds and large hail are possible in stronger storms, along with a possible increased threat of tornadoes as the day progresses. These thunderstorms may also produce very high rainfall rates during a short amount time. This could result in localized rainfall amounts of 4 inches or more, which could lead to flash flooding. Therefore, a Flash Flood Watch is in effect. The severe weather and flooding threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this morning through the overnight hours. LAZ005-006-010>014-017>022-TXZ152-153-165>167-031930- Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby- Angelina-San Augustine- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of north central Louisiana...northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... ...PARTICULAR DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING... There is a high risk of severe thunderstorms this afternoon and tonight. Multiple rounds of supercell thunderstorms are expected to develop this afternoon and evening. Strong to violent Tornadoes, damaging winds, large hail, and very frequent cloud to ground lightning, are all possible. These thunderstorms may also produce very high rainfall rates during a short amount time. This could result in localized rainfall amounts of 4 inches or more, which could lead to flash flooding. Therefore, a Flash Flood Watch is in effect. The severe weather and flooding threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for a large portion of this afternoon into the overnight hours. VII
In the hours before
Local storm report, Apr 2, 4:42 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 E GRAYSON 32.05N 92.06W
04/02/2017 CALDWELL LA LAW ENFORCEMENT
NUMEROUS TREES DOWN. CAR DESTROYED BY
FALLING TREE. BARN BLOWN DOWN.
&&
ASLocal storm report, Apr 2, 4:50 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
450 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG 4 WNW FARMERVILLE 32.79N 92.46W
04/02/2017 UNION LA PUBLIC
TREES DOWN BLOCKING ENTRANCE TO STATE PARK.
&&
ASLocal storm report, Apr 2, 5:08 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG MIDWAY 31.69N 92.15W
04/02/2017 LA SALLE LA STORM CHASER
MULTIPLE TREES DOWN AND STRUCTURAL DAMAGE TO
BUILDINGS. CITY REPAIRING RUPTURED GAS
LINES.
&&
ASLocal storm report, Apr 2, 5:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
526 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 NNW DRY PRONG 31.61N 92.54W
04/02/2017 GRANT LA LAW ENFORCEMENT
SEVERAL TREES DOWN ON HWY 167.
&&
ASLocal storm report, Apr 2, 5:38 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG MONROE 32.51N 92.08W
04/02/2017 OUACHITA LA LAW ENFORCEMENT
TREES DOWN ALL ACROSS MONROE.
&&
ASLocal storm report, Apr 2, 5:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 7 WNW TULLOS 31.86N 92.43W
04/02/2017 WINN LA LAW ENFORCEMENT
SEVERAL TREES DOWN ON HWY 84.
&&
ASThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:30 AM CDT | Flash Flood Watch | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 23 hr |
| Apr 2, 9:31 AM CDT | Special Weather Statement | SHV | De Soto, Red River | 44 min |
| Apr 2, 9:48 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 42 min |
| Apr 2, 10:37 AM CDT | Special Weather Statement | SHV | Bossier, Caddo, Claiborne, Webster | 38 min |
| Apr 2, 11:34 AM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto, Sabine | 56 min |
| Apr 2, 11:41 AM CDT | Tornado Warning | SHV | De Soto, Sabine | 49 min |
| Apr 2, 11:56 AM CDT | Tornado Warning | SHV | De Soto | 49 min |
| Apr 2, 12:12 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 63 min |
| Apr 2, 12:29 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Webster | 18 min |
| Apr 2, 1:02 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 43 min |
| Apr 2, 1:41 PM CDT | River Flood Warning | SHV | Bossier, Webster | 45 hr |
| Apr 2, 1:42 PM CDT | River Flood Warning | SHV | Webster | 19 days |
| Apr 2, 1:44 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River | 61 min |
| Apr 2, 1:50 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 40 min |
| Apr 2, 1:52 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto, Sabine | 53 min |
| Apr 2, 1:53 PM CDT | Tornado Warning | SHV | Grant, Natchitoches, Winn | 27 min |
| Apr 2, 2:18 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 24 min |
| Apr 2, 2:29 PM CDT | Tornado Warning | SHV | Grant, LaSalle | 46 min |
| Apr 2, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more | 53 min |
| Apr 2, 2:41 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 64 min |
| Apr 2, 3:02 PM CDT | Tornado Warning | SHV | LaSalle | 43 min |
| Apr 2, 3:05 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 40 min |
| Apr 2, 3:15 PM CDT | Areal Flood Warning | SHV | Bossier, Caddo | 3 hr |
| Apr 2, 3:20 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more | 55 min |
| Apr 2, 3:32 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 20 min |
| Apr 2, 3:36 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Red River, Winn | 39 min |
| Apr 2, 3:40 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 30 min |
| Apr 2, 3:46 PM CDT | Tornado Warning | SHV | Grant, LaSalle | 18 min |
| Apr 2, 3:49 PM CDT | Tornado Warning | SHV | Caldwell | 41 min |
| Apr 2, 3:51 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Winn | 34 min |
| Apr 2, 3:58 PM CDT | Tornado Warning | SHV | Caldwell, Grant, Winn | 17 min |
| Apr 2, 4:02 PM CDT | Tornado Warning | SHV | Caldwell, LaSalle | 43 min |
| Apr 2, 4:04 PM CDT | Tornado Warning | SHV | Grant, Natchitoches, Winn | 41 min |
| Apr 2, 4:12 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 1 more | 78 min |
| Apr 2, 4:14 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union | 29 min |
| Apr 2, 4:58 PM CDT | Tornado Warning | SHV | Caldwell, LaSalle, Winn | 47 min |
| Apr 2, 5:13 PM CDT | Flash Flood Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Sabine, Winn | 10 hr |
| Apr 2, 5:45 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Natchitoches | 60 min |
| Apr 2, 6:15 PM CDT | Severe Thunderstorm Warning | SHV | LaSalle | 46 min |
| Apr 2, 6:40 PM CDT | Severe Thunderstorm Warning | SHV | Grant | 50 min |
Nearby
Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.